Some integral operators of trace class

Lorentz, Rudolph A. H. and Rejtő, Peter A. and Weidmann, Joachim: Some integral operators of trace class. In: Acta scientiarum mathematicarum, (36) 1-2. pp. 91-105. (1974)

[img]
Preview
Cikk, tanulmány, mű
math_036_fasc_001_002_091-105.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 91-105
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 104-105.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14464

Actions (login required)

View Item View Item